MAUDE Adverse Event Report: BEEKLEY CORPORATION A-SPOT; PALPABLE MASS MARKER

BEEKLEY CORPORATION A-SPOT; PALPABLE MASS MARKER
Model Number 651
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer notified beekley of the product issue on (b)(6) 2018.However, the customer confirmed that a patient had their mammogram repeated due to the product issue on (b)(6) 2018.
 
Event or Problem Description
The imaging component of the a-spot palpable mass marker separated from the adhesive component and therefore did not show up on the mammogram image.As a result, the mammogram was repeated.

Brand Name
A-SPOT
Common Device Name
PALPABLE MASS MARKER
Manufacturer (Section D)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
MDR Report Key7992331
Report Number9021987-2018-00005
Device Sequence Number13835638
Product Code JAC
UDI-Device Identifier00815137020384
UDI-Public00815137020384
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number651
Device Catalogue Number651
Device Lot Number651.06151601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Outcome Attributed to Adverse Event Other;